# SDR QXEA200601461

- Difficulty date: June 19, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 11,590 hours, 8,476 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1380
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 11,184 hours, 8,166 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - FIRE SYSTEM FAULT STATUS MESSAGE RECEIVED.  MAINTENANCE REPLACED THE AFT CARGO COMPARTMENT SMOKE DETECTOR (AFT).  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
